MathSciNet Relay Station
MathSciNet bibliographic data
MR1800156 76M25 (35K65 35Q35 65M60 76A20 76D08)
Grün, Günther; Rumpf, Martin Nonnegativity preserving convergent schemes for the thin film equation. Numer. Math. 87 (2000), no. 1, 113–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement